Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 133, Number 5

All articles in this issue are freely accessible.

Euler’s integrals and multiple sine functions
Shin-ya Koyama and Nobushige Kurokawa.
Proc. Amer. Math. Soc. 133 (2005), 1257-1265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111930
The content of a Gaussian polynomial is invertible
K. Alan Loper and Moshe Roitman.
Proc. Amer. Math. Soc. 133 (2005), 1267-1271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111931
Some estimates of norms of random matrices
Rafal Latala.
Proc. Amer. Math. Soc. 133 (2005), 1273-1282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111932
Moments of the probability density functions of error terms in divisor problems
Yuk-Kam Lau and Kai-Man Tsang.
Proc. Amer. Math. Soc. 133 (2005), 1283-1290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111933
Weak boundedness theorems for canonically fibered Gorenstein minimal 3-folds
Meng Chen.
Proc. Amer. Math. Soc. 133 (2005), 1291-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111934
Symmetrized Chebyshev polynomials
Igor Rivin.
Proc. Amer. Math. Soc. 133 (2005), 1299-1305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111935
More on convexity numbers of closed sets in $\mathbb{R}^{n}$
Stefan Geschke.
Proc. Amer. Math. Soc. 133 (2005), 1307-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111936
Degenerations of cubic threefolds and matroids
Tawanda Gwena.
Proc. Amer. Math. Soc. 133 (2005), 1317-1323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111937
A new degree bound for invariant rings
Jianjun Chuai.
Proc. Amer. Math. Soc. 133 (2005), 1325-1333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111938
Ext vanishing and infinite Auslander-Buchsbaum
Peter Jørgensen.
Proc. Amer. Math. Soc. 133 (2005), 1335-1341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111939
Riesz points of upper triangular operator matrices
Bruce A. Barnes.
Proc. Amer. Math. Soc. 133 (2005), 1343-1347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111940
Fourier transforms having only real zeros
David A. Cardon.
Proc. Amer. Math. Soc. 133 (2005), 1349-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111941
Computing the Fredholm index of Toeplitz operators with continuous symbols
Nathan S. Feldman and Paul McGuire.
Proc. Amer. Math. Soc. 133 (2005), 1357-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111959
Existence of solutions for three-point boundary value problems for second order equations
Johnny Henderson, Basant Karna and Christopher C. Tisdell.
Proc. Amer. Math. Soc. 133 (2005), 1365-1369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111960
Sampling sets and closed range composition operators on the Bloch space
Pratibha Ghatage, Dechao Zheng and Nina Zorboska.
Proc. Amer. Math. Soc. 133 (2005), 1371-1377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111961
Multipliers of weighted spaces and reflexivity property
Xavier Dussau.
Proc. Amer. Math. Soc. 133 (2005), 1379-1386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111962
Radial limits of harmonic functions on the unit disc
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 133 (2005), 1387-1389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111963
Some characterizations of minimally thin sets in a cylinder and Beurling-Dahlberg-Sjögren type theorems
Ikuko Miyamoto and Minoru Yanagishita.
Proc. Amer. Math. Soc. 133 (2005), 1391-1400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111964
Duals and envelopes of some Hardy-Lorentz spaces
Marc Lengfield.
Proc. Amer. Math. Soc. 133 (2005), 1401-1409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111965
Lehmer’s problem for compact Abelian groups
Douglas Lind.
Proc. Amer. Math. Soc. 133 (2005), 1411-1416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111966
Logarithmic Comparison Theorem and some Euler homogeneous free divisors
F. J. Castro-Jiménez and J. M. Ucha-Enríquez.
Proc. Amer. Math. Soc. 133 (2005), 1417-1422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111967
Weakly compact operators into sequence spaces: A counterexample
Kari Ylinen.
Proc. Amer. Math. Soc. 133 (2005), 1423-1425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111968
Spectrally bounded $𝜑$–derivations on Banach algebras
Tsiu-Kwen Lee and Cheng-Kai Liu.
Proc. Amer. Math. Soc. 133 (2005), 1427-1435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111969
On a multidimensional form of F. Riesz’s “rising sun" lemma
A. A. Korenovskyy, A. K. Lerner and A. M. Stokolos.
Proc. Amer. Math. Soc. 133 (2005), 1437-1440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111942
Semi-continuity of metric projections in $ℓ_{∞}$-direct sums
V. Indumathi.
Proc. Amer. Math. Soc. 133 (2005), 1441-1449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111943
Some remarks on an existence problem for degenerate elliptic systems
Olli Martio, Vladimir Miklyukov and Matti Vuorinen.
Proc. Amer. Math. Soc. 133 (2005), 1451-1458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111944
$S$-invariant subspaces of $L^{p}(\mathbf{T})$
D. A. Redett.
Proc. Amer. Math. Soc. 133 (2005), 1459-1461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111945
A counterexample to the existence of a local plurisubharmonic peak function at infinity
Sung-Hee Park.
Proc. Amer. Math. Soc. 133 (2005), 1463-1467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111946
Integrable factors in compact Schur multipliers
Mats Erik Andersson.
Proc. Amer. Math. Soc. 133 (2005), 1469-1473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111947
A vectorial inverse nodal problem
Yan-Hsiou Cheng, Chung-Tsun Shieh and C. K. Law.
Proc. Amer. Math. Soc. 133 (2005), 1475-1484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111948
On a conjecture of D. Styer regarding univalent geometric and annular starlike functions
D. Bshouty and A. Lyzzaik.
Proc. Amer. Math. Soc. 133 (2005), 1485-1490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Coverings by convex bodies and inscribed balls
Vladimir Kadets.
Proc. Amer. Math. Soc. 133 (2005), 1491-1495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111950
Positive scalar curvature and minimal hypersurfaces
Harish Seshadri.
Proc. Amer. Math. Soc. 133 (2005), 1497-1504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111951
Measures of concordance determined by $D_{4}$-invariant measures on $(0,1)^{2}$
H. H. Edwards, P. Mikusinski and M. D. Taylor.
Proc. Amer. Math. Soc. 133 (2005), 1505-1513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111952
Orbital integrals are motivic
Thomas C. Hales.
Proc. Amer. Math. Soc. 133 (2005), 1515-1525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111953
Properly $3$-realizable groups
R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero.
Proc. Amer. Math. Soc. 133 (2005), 1527-1535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111954
The Hausmann-Weinberger 4–manifold invariant of abelian groups
Paul Kirk and Charles Livingston.
Proc. Amer. Math. Soc. 133 (2005), 1537-1546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111955
Metrically generated theories
E. Colebunders and R. Lowen.
Proc. Amer. Math. Soc. 133 (2005), 1547-1556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111956
Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $≥4k-1$
Alex N. Dranishnikov and Yuli B. Rudyak.
Proc. Amer. Math. Soc. 133 (2005), 1557-1561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111957
An extension of Biran’s Lagrangian barrier theorem
Guang-Cun Lu.
Proc. Amer. Math. Soc. 133 (2005), 1563-1567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2111958